MAUDE Adverse Event Report: LimaCorporate S.p.A SMR Shoulder System; SMR Reverse HP Liner Dia. 44mm Lateralizing - Medium

LimaCorporate S.p.A SMR Shoulder System; SMR Reverse HP Liner Dia. 44mm Lateralizing - Medium
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury

Brand Name
SMR Shoulder System
Common Device Name
SMR Reverse HP Liner Dia. 44mm Lateralizing - Medium
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50838573
Report Number3008021110-2026-00377
Device Sequence Number18711787
Product Code PHX
UDI-Device Identifier08033390050029
UDI-Public08033390050029
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K252352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown